Show simple item record

dc.contributor.authorGirg, Petr ( Orcid Icon 0000-0003-0280-6895 )
dc.date.accessioned2019-12-18T15:16:40Z
dc.date.available2019-12-18T15:16:40Z
dc.date.issued2000-10-16
dc.identifier.citationGirg, P. (2000). Neumann and periodic boundary-value problems for quasilinear ordinary differential equations with a nonlinearity in the derivative. Electronic Journal of Differential Equations, 2000(63), pp. 1-28.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9103
dc.description.abstractWe present sufficient conditions for the existence of solutions to Neumann and periodic boundary-value problems for some class of quasilinear ordinary differential equations. We also show that this condition is necessary for certain nonlinearities. Our results involve the p-Laplacian, the mean-curvature operator and nonlinearities blowing up.en_US
dc.formatText
dc.format.extent28 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectLeray-Schauder degreeen_US
dc.subjectLandesmann-Lazer conditionen_US
dc.titleNeumann and Periodic Boundary-Value Problems for Quasilinear Ordinary Differential Equations with a Nonlinearity in the Derivativeen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record